after hitting 30 I lost my fast metabolism and that coupled with quitting smoking has caused me to gain about 30 pounds. I am looking for an appitite suppressor that does not make you feel like you are having a heart attack. A family member said Didrex has the least jittery feeling. Any advise?
- Didrex Information for Consumers
- Didrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Didrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 23 Sep 2009
If u can't fall asleep is there anything that can be taking from over the counter?
1 answer • 28 Feb 2011
I just started citalopram and have been feeling real jittery and a panic feeling. Just wondering if?
... this med can make your panic worse or if this is just a side affect that goes away.Weird that a medicine that is for panic can make you feel so ...
1 answer • 26 Jul 2013
Pregnancy - Can asprin make you anxious and jittery when pregnant? I know everyone is different, bu?
... maybe someone has experienced it. I took aspirin 6 hours ago and have been so energetic, anxious and jittery that its almost as if I'm high, ...
1 answer • 25 May 2015